EconPapers    
Economics at your fingertips  
 

Extremality and the global Markov property. I. The Euclidean fields on a lattice

Boguslaw Zegarlinski

Journal of Multivariate Analysis, 1987, vol. 21, issue 1, 158-167

Abstract: We give general conditions for extremality and the global Markov property of Gibbs measures for an attractive Markov specification. As a special case we prove the global Markov property for the FKG-maximal Gibbs measures [mu]±, which give models of Euclidean Field Theory on the lattice.

Keywords: Gibbs; measures; extremality; local; and; global; Markov; Property; Euclidean; fields; on; lattice (search for similar items in EconPapers)
Date: 1987
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(87)90104-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:21:y:1987:i:1:p:158-167

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:21:y:1987:i:1:p:158-167